# SDR USAABA00004

- Difficulty date: September 13, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N672UW
- Make and model: Airbus A330-323
- Aircraft serial: 333
- System (JASC): 3600 · Pneumatic System
- Part: Sensor
- Part number: P3C0040800
- Condition: Faulty
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGW - FLT 781 - EN ROUTE FRA-PIT, CREW RECEIVED THE ECAM MESSAGE FOR THE LEFT ENGINE LOW BLEED AIR TEMPERATURE.  CREW CLOSED THE VALVE AND CONTINUED USING THE 120 MINUTE RULE.  WEATHER AT THE ALTERNATE WAS FORECAST TO BE RAINING, SO THE CREW DIVERTED TO LGW FOR MAINTENANCE.  MAINTENANCE REPLACED THE AIR TEMPERATURE SENSOR.  (M)
